Lower bounds on the orders of subgroups connected with Agrawal conjecture

  • R. Popovych Lviv Polytechnic National University, 12 Bandera str., 79013, Lviv, Ukraine
Keywords: primality proving, finite field, multiplicative order
Published online: 2013-12-30

Abstract


Explicit lower bounds are obtained on the multiplicative orders of subgroups of a finite field connected with primality proving algorithm.
Article metrics
PDF downloads: 12
Abstract views: 42
How to Cite
(1)
PopovychR. Lower Bounds on the Orders of Subgroups Connected With Agrawal Conjecture. Carpathian Math. Publ. 2013, 5 (2), 310-314.